Next Article in Journal
New Exact Solutions of Some Important Nonlinear Fractional Partial Differential Equations with Beta Derivative
Next Article in Special Issue
Second Hankel Determinant for the Subclass of Bi-Univalent Functions Using q-Chebyshev Polynomial and Hohlov Operator
Previous Article in Journal
New Fractional Integral Inequalities for Convex Functions Pertaining to Caputo–Fabrizio Operator
Previous Article in Special Issue
Inclusion Relations for Dini Functions Involving Certain Conic Domains
 
 

Order Article Reprints

Journal: Fractal Fract., 2022
Volume: 6
Number: 172

Article: On Geometric Properties of a Certain Analytic Function with Negative Coefficients
Authors: by Matthew Olanrewaju Oluwayemi, Esther O. Davids and Adriana Cătaş
Link: https://www.mdpi.com/2504-3110/6/3/172

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop